# SDR QXEA2015032500157

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 33,201 hours, 34,574 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 85227245101
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EMERGENCY TYPE 2 EXIT DOOR LOWER DITCHING DOOR HANDLE WILL NOT ENGAGE INTO THE WATER POSITION.  REPLACED THE SAFETY BRACKET.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
